Journal title :Journal of The Indonesian Mathematical Society
Initials :JIMS
Abbreviation :J. Indones. Math. Soc.
Frequency :4 issues per year (March, June, September, and December)
DOI prefix :10.22342 by
ISSN :2086-8952 (p) | 2460-0245 (e)
Editor-in-chief :Indah Emilia Wijayanti
Executive Editor :Fajar Adi Kusumo
Managing Editor :Hazrul Iswadi
Journal Rank :CiteScore - Q4 (General Mathematics) & JCI - Q4 (Mathematics)
Publishing Model  :Open Access, Author(s) Pay 
Publisher :The Indonesian Mathematical Society

   

Vol. 31 No. 3 (2025): SEPTEMBER

Published: 2025-08-14

Articles

View All Issues